# SDR AALA202312090686

- Difficulty date: December 7, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A320*
- Aircraft serial: 6828
- Aircraft time: 24,812 hours, 9,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TEST OF EMERGENCY LIGHTING SYSTEM FOUND FAULT (BAT/EPSU  14WL  MID R). MAINTENANCE REPLACED REPLACED BATTERY PACK 14WL PER AMM 33-51-38.
